Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 40, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 4, 2013, 9:06 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2013, 9:06 PM PDT (04:06 UTC)
- Expired
- May 5, 2013, 2:51 AM PDT
- In force
- 6 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
755 WHUS76 KEKA 050406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT SAT MAY 4 2013 PZZ470-051215- /O.CAN.KEKA.GL.W.0014.000000T0000Z-130505T0500Z/ /O.NEW.KEKA.SC.Y.0040.130505T0406Z-130505T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 PM PDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS....NE 20 TO 30 KT WILL EASE OVERNIGHT. * SEAS...N 10 FT AT 9 SECONDS WILL SUBSIDE OVERNIGHT. SHORT PERIOD SEAS WILL BECOME MIXED SUNDAY AS SUBSIDING N WAVES MIX WITH BUILDING S WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-051215- /O.EXB.KEKA.SC.Y.0039.130505T1000Z-130505T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 906 PM PDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM PDT SUNDAY. * WINDS....SE RISING TO 15 TO 25 KT WILL EASE SUN AFTERNOON. * SEAS....S 4 FT AT 7 SECONDS WILL BUILD TO 6 TO 7 FT OVERNIGHT AND MIX WITH SUBSIDING N WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-051000- /O.EXT.KEKA.SC.Y.0039.000000T0000Z-130505T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 906 PM PDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS...NE 10 TO 20 KT THIS EVENING WITH GUSTS TO 25 KT WILL CONTINUE TO EASE OVERNIGHT. * SEAS...NW 8 FT AT 9 SECONDS WILL SUBSIDE OVERNIGHT.SHORT PERIOD SEAS WILL BECOME MIXED SUNDAY AS SUBSIDING N WAVES MIX WITH BUILDING S WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-051215- /O.CON.KEKA.SC.Y.0039.000000T0000Z-130506T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS....E WINDS 15 TO 25 KT WILL SHIFT TO THE SE OVERNIGHT. * SEAS....SHORT PERIOD SEAS WILL BECOME MIXED SUNDAY AS SUBSIDING N WAVES MIX WITH BUILDING S WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
1 follow-up statement
271 WHUS76 KEKA 050951 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 251 AM PDT SUN MAY 5 2013 PZZ450-051100- /O.CAN.KEKA.SC.Y.0039.000000T0000Z-130505T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 251 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ470-051100- /O.CAN.KEKA.SC.Y.0040.000000T0000Z-130505T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 251 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ455-051800- /O.EXT.KEKA.SC.Y.0039.130505T0951Z-130506T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 251 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS....FRESH TO STRONG SOUTHERLY WINDS ARE ACCOMPANYING SOUTHERLY SURGE OF LOW CLOUDS AND FOG THIS MORNING. THIS IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY. NEAR GALE TO GALE WINDS ARE LIKELY AROUND POINT ARENA. WINDS WILL EASE ON MONDAY AS LOW PRESSURE WEAKENS. * SEAS.... DECAYING STEEP NORTHERLY WAVES WILL MIX WITH BUILDING STEEP SOUTHERLY WAVES TO CREATE A CONFUSED SEA STATE THROUGH MUCH OF THE DAY. WAVES WILL BECOME PREDOMINANTLY SOUTH BY LATE TODAY. CONDITIONS WILL DECAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-051800- /O.CON.KEKA.SC.Y.0039.000000T0000Z-130506T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 251 AM PDT SUN MAY 5 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... * WINDS....FRESH TO STRONG SOUTHEASTERLY WINDS ARE ACCOMPANYING SOUTHERLY SURGE OF LOW CLOUDS AND FOG THIS MORNING. THIS IS EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY. NEAR GALE TO GALE WINDS ARE LIKELY OFF OF POINT ARENA. WINDS WILL EASE ON MONDAY AS LOW PRESSURE WEAKENS. * SEAS...DECAYING STEEP NORTHERLY WAVES WILL MIX WITH BUILDING STEEP SOUTHERLY WAVES TO CREATE A CONFUSED SEA STATE THROUGH MUCH OF THE DAY. WAVES WILL BECOME PREDOMINANTLY SOUTH BY LATE TODAY. CONDITIONS WILL DECAY ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 4, 3:40 PM PDT, 5 hours 26 minutes earlier.
Area forecast discussion, May 4, 3:40 PM PDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
340 PM PDT SAT MAY 4 2013
.SYNOPSIS...THUNDERSTORM CHANCES WILL INCREASE ACROSS THE INTERIOR
THIS EVENING THROUGH SUNDAY AS AN UPPER LOW MOVES OVER NORTHWEST
CALIFORNIA. TEMPERATURES WILL BE MUCH COOLER ACROSS ALL OF
NORTHWEST CALIFORNIA SUNDAY THROUGH MID NEXT WEEK. COASTAL CLOUD
COVER WILL INCREASE THROUGH THE DAY SUNDAY.
&&
.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
AN UPPER LEVEL LOW WILL MOVE OVER THE CWA TONIGHT FROM THE NORTHEAST
TO THE SOUTHWEST BRINGING WITH IT COOLER AIR ALOFT AND INCREASING
MOISTURE. A FEW STORMS MAY FIRE OVER THE MOUNTAINS LATE THIS
AFTERNOON AND EVENING AS THE ENHANCED DYNAMICS MOVE OVERHEAD...BUT
GENERALLY STORMS SHOULD REMAIN ISOLATED. DYNAMICS IMPROVE ON
SUNDAY...ESPECIALLY OVER THE NORTHERN HALF OF THE CWA...AS SOUTHEAST
FLOW DEVELOPS OVER NORTHERN CALIFORNIA AND A SHORTWAVE MOVES INTO
THE REGION ON THE EAST SIDE OF THE UPPER LOW. THIS WILL LIKELY
TRIGGER STORMS OVER THE HIGHER TERRAIN SUNDAY AFTERNOON. THE BEST
CHANCE FOR INITIATION WILL BE OVER THE TRINITY AND SISKIYOU
MOUNTAINS...AND THE STORMS WILL LIKELY MOVE NORTH-NORTHWEST THROUGH
THE EVENING INTO OREGON. HAVE INCLUDED A CHANCE OF STORMS ALL THE
WAY TO THE DEL NORTE COAST DURING THE EVENING AS THE STORMS FIRE AND
MOVE NORTH. THIS IS CONSISTENT WITH THE GFS AND SPC WRF MODELS WHICH
INDICATE PRECIP OVER THE ENTIRE NORTHERN PORTION OF THE CWA. WITH
THE LOWER LEVELS REMAINING RELATIVELY DRY...INVERTED-V PROFILES WILL
BE PRESENT. THIS MAY ALLOW THE STRONGER STORMS TO PRODUCE SOME GUSTY
WINDS...AS WELL AS SMALL HAIL AS CAPE WILL BE DECENT IN THE HAIL
GROWTH REGION.
THE UPPER LOW WILL THEN BEGIN TO SHIFT SOUTH TOWARD CENTRAL
CALIFORNIA AS UPPER LEVEL RIDGING CONTINUES TO BUILD INTO THE
PACIFIC NORTHWEST. THE CONTINUED SOUTHEASTERLY FLOW INTO NORTHERN
CALIFORNIA WILL INCREASE MOISTURE ACROSS THE REGION. BY MONDAY
AFTERNOON INSTABILITY WILL ONCE AGAIN INCREASE AND WIDESPREAD
SHOWERS AND ISOLATED STORMS SHOULD BEGIN TO FORM. MODELS INDICATE
SOME AREAS MAY EXPERIENCE HEAVY RAINFALL IF SHOWERS/STORMS TRAIN
OVER THE SAME LOCATIONS. HAVE INCREASED QPF AND POPS MONDAY
AFTERNOON AND EVENING. STILL MOST AREAS REMAIN IN THE CHANCE
CATEGORY AND WILL LIKELY NEED TO BE FURTHER INCREASED TONIGHT OR
SUNDAY.
RAIN SHOWERS AND ISOLATED STORMS WILL CONTINUE ACROSS THE REGION
MONDAY NIGHT INTO TUESDAY. THE UPPER LOW WILL PULL EAST TUESDAY INTO
WEDNESDAY...BUT LEAVE BEHIND SOME LINGERING UPPER-LEVEL WEAKNESSES
BENEATH THE WEST COAST RIDGE. THIS MAY ALLOW SHOWERS AND ISOLATED
STORMS TO CONTINUE TO FORM OVER THE HIGHER TERRAIN BOTH TUESDAY
AFTERNOON AND WEDNESDAY AFTERNOON.
WITH THE UPPER LOW OVER THE REGION THROUGH TUESDAY...TEMPERATURES
WILL FALL CONSIDERABLY BACK TO NEAR NORMAL TO SLIGHTLY BELOW NORMAL.
ADDITIONALLY...AS THE UPPER LOW MOVES OFF THE COAST
TONIGHT...COASTAL STRATUS WILL SURGE NORTH BRINGING A RETURN TO
CLOUDY CONDITIONS FOR COASTAL LOCALS FOR MUCH OF THE WEEK. RPA
.LONG TERM...(WEDNESDAY NIGHT THROUGH SATURDAY)
DRIER WEATHER WILL DEVELOP OVER THE CWA THURSDAY THROUGH SATURDAY AS
UPPER LEVEL RIDGING HOLDS OVER THE WEST COAST. THIS WILL ALLOW
TEMPERATURES TO SLOWLY INCREASE ONCE AGAIN TO ABOVE NORMAL ACROSS
THE INTERIOR. A DEEP TROUGH OFF THE WEST COAST WILL SLOWLY ADVANCE
TOWARD THE COAST INTO SATURDAY...POSSIBLY BRINGING AN INCREASE IN
CLOUD COVER AND RAIN CHANCES SATURDAY NIGHT INTO SUNDAY. HOWEVER
CONFIDENCE IN THIS SOLUTION IS STILL LOW. CONSIDERING THE ECMWF
BRINGS LITTLE TO ANY RAINFALL TO THE CWA...WILL CONTINUE TO KEEP
POPS LOW. RPA
&&
.AVIATION...
PREDOMINANT NORTH EASTERLY FLOW HAS MAINTAINED VFR CONDITIONS ACROSS
NW CALIFORNIA TODAY. DUE TO THE POSITIONING OF THE PRESSURE
GRADIENT, THE STRONGEST GUSTY WINDS WILL PERSIST OVER AREAS NORTH OF
MENDOCINO COUNTY INTO THE EARLY EVENING HOURS. CLEAR COASTAL SKIES
WILL SOON COME TO AN END WITH SATELLITE IMAGERY INDICATING A
SOUTHERLY SURGE OF STRATUS NOSING PAST THE BAY AREA AS OF 20Z.
THOUGH STRATUS IS ON ITS WAY, MODELS DO NOT SHOW THE SURGE
COMPLETELY ROUNDING CAPE MENDOCINO UNTIL TOMORROW AFTERNOON. FOR THE
OVERNIGHT TAF PERIOD, CONDITIONS EXPECTED TO REMAIN VFR WITH A
SLIGHT CHANCE OF DRY THUNDERSTORMS OVER INTERIOR MOUNTAINS. KML
&&
.MARINE...
LIGHT TO MODERATE NORTHERLY WINDS AND ELEVATED SEAS
CONTINUE THIS AFTERNOON AS HIGH PRESSURE OFFSHORE INTERACTS WITH THE
THERMAL TROUGH INLAND, GENERATING A DECENT PRESSURE GRADIENT. THERE
WERE NO WINDSAT OR ASCAT PASSES OVER OUR WATERS TODAY, BUT THERE IS
ONE SHIP REPORT AND IT'S SHOWING OUR WINDS ARE ABOUT 10 KT
UNDERDONE. SEAS SEEM TO BE RUNNING ABOUT 1-3 FT LOWER THAN EXPECTED,
MEANING WINDS MAY NOT BE AS STRONG AS FORECASTED THERE. WITH THIS IN
MIND, THE GALE WARNING IS STILL LOOKING MARGINAL, BUT DECIDED TO
KEEP IT GOING. THE SAME GOES FOR THE SCA'S. DID LOWER THE SEAS ABOUT
1 FT OVER THE NEXT 12 HOURS TO MATCH THE CURRENT OBSERVATIONS AND
TRENDS. EXPECT WINDS TO BECOME SOUTHERLY ON SUNDAY AS LOW PRESSURE
DEVELOPS TO OUR SOUTH. A WEAK PRESSURE GRADIENT WILL ALLOW WINDS TO
REMAIN LIGHT AND SEAS LOW MONDAY ONWARD.
&&
.FIRE WEATHER...
WITH WINDS REMAINING ELEVATED AT THE HIGHER ELEVATIONS AND RH
RANGING FROM THE SINGLE DIGITS TO LOWER TEENS IT WAS DECIDED TO
EXTEND THE RED FLAG WARNINGS FOR ZONES 277...276 AND 283 ABOVE 2000
FEET THROUGH 9 PM. THIS EVENING RH SHOULD INCREASE SUBSTANTIALLY AS
COMPARED TO LAST NIGHT AS AN UPPER LOW MOVES OVERHEAD. THE UPPER LOW
WILL BRING COOLER AIR ALOFT AND INCREASE INSTABILITY THIS EVENING
WHICH MAY ALLOW FOR AN ISOLATED DRY THUNDERSTORM OR TWO...BUT
GENERALLY A DRY FORECAST REMAINS IN PLACE FOR TONIGHT. BETTER
DYNAMICS AND MOISTURE WILL BRING INCREASING CHANCES OF STORMS SUNDAY
AFTERNOON AND EVENING...WITH THE GREATEST CHANCES IN NORTHERN
TRINITY...NORTHERN HUMBOLDT...AND DEL NORTE COUNTIES. EXPECTING
STORMS TO FORM OVER THE TRINITY AND SISKIYOU MOUNTAINS AND MOVE
NORTH. CONFIDENCE IN STORMS FARTHER SOUTH IS MUCH LOWER. THUS NO
FIRE WEATHER WATCHES HAVE BEEN ISSUED AS THE BEST CONVECTION SHOULD
REMAIN NORTH OF THE CWA. THIS WILL HAVE TO BE EXAMINED CLOSELY
TONIGHT. BY MONDAY THE BEST DYNAMICS AND MOISTURE WILL MOVE OVER
NORTHWEST CALIFORNIA BUT INSTABILITY WILL BE MORE LACKING. THIS
SHOULD DECREASE THUNDERSTORM CHANCES AND BRING WETTING RAIN. RPA
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING ABOVE 2000 FEET FOR
THE CAZ002>004-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 10 PM PDT THIS EVENING PZZ450.
GALE WARNING UNTIL 10 PM PDT THIS EVENING PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 PM PDT SUNDAY PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, May 4, 3:12 PM PDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 312 PM PDT SAT MAY 4 2013 CAZ001-051300- REDWOOD COAST- 312 PM PDT SAT MAY 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON IN DEL NORTE COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-051300- MENDOCINO COAST- 312 PM PDT SAT MAY 4 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR ELEVATIONS OVER 2000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING IS CURRENTLY IN EFFECT FOR INTERIOR AREAS OF MENDOCINO COUNTY ABOVE 2000 FEET. GUSTY WINDS AND LOW RH WILL CONTINUES TO RESULT IN ELEVATED FIRE DANGER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-051300- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 312 PM PDT SAT MAY 4 2013 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR ELEVATIONS OVER 2000 FEET... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING IS CURRENTLY IN EFFECT FOR INTERIOR AREAS OF MENDOCINO COUNTY ABOVE 2000 FEET. GUSTY WINDS AND LOW RH WILL CONTINUES TO RESULT IN ELEVATED FIRE DANGER. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON OVER THE MOUNTAINS. SOME MAY BE OF THE DRY VARIETY. MONDAY AND TUESDAY WILL BRING A BETTER CHANCE OF THUNDERSTORMS WITH WETTING RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 3:05 PM PDT | Special Weather Statement | EKA | Del Norte | 40 min |
| May 5, 3:51 PM PDT | Special Weather Statement | EKA | Humboldt | 39 min |
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.